# SDR NACA2016110100072

- Difficulty date: October 2, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND WING LOWER SURFACE AT WS 521 - WS552 AFT SPAR.  CORROSION ON RT WING LOWER SURFACE AT WS 521-552 AT AFT SPAR REMOVED/BLENDED AND REPAIRED IAW SERVICE REQUEST NR 4-3237034632 REF NRC 15104120 FOR DOCUMENTATION.  RII COMPLETED.
